# SDR HEEA954326

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 214060056103
- Condition: Defective
- Location: Engine
- Part time: 1,049 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START TIME SLOW. APPROXIMATELY 45-50 SECONDS.  AFTER CHARGE, DOWN TO 20-25 SECONDS.  RECEIVED INSTALLED ON N5748M ON 12-26-94.
